On the moduli of reflexive sheaves on a surface with rational double points.
Mathematische Annalen, Tome 294 (1992) no. 4, pp. 125-150
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
large second Chern class, sheaves on a surface, rational double points, canonical model, moduli space, minimal desingularization
@article{MAN_1992__294_4_164994,
author = {Akira Ishii},
title = {On the moduli of reflexive sheaves on a surface with rational double points.},
journal = {Mathematische Annalen},
pages = {125--150},
year = {1992},
volume = {294},
number = {4},
zbl = {0786.14023},
url = {http://geodesic.mathdoc.fr/item/MAN_1992__294_4_164994/}
}
Akira Ishii. On the moduli of reflexive sheaves on a surface with rational double points.. Mathematische Annalen, Tome 294 (1992) no. 4, pp. 125-150. http://geodesic.mathdoc.fr/item/MAN_1992__294_4_164994/